| Catalog Number |
00770100000 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that outside of surgery on an unknown date, the device was in need of corrective repair.Investigation results indicate that unit had damaged comb.There was no patient involvement.Due diligence is complete and there is no additional information available.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under cmp-(b)(4) review of the most recent repair record determined that the calibration was not in specification.Comb was damaged.The ratchet was lubed.All worn or damaged components were replaced to resolve the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.Able to confirm reported event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.